# SDR SCNA98139

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHTS AT THE BOTTOM OF THE STAIRS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES.  SYSTEM OPERATIONALLY CHECKS NORMAL.
